# SDR REXA2025022500222

- Difficulty date: February 15, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 34,258 hours, 24,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Part number: SH670361175
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB 670BA-53-036 AND REMOVING THE LH BL36 FLOOR BEAM TWO HOLES WERE ELONGATED IN THE FS 756 DIAPHRAGM. THE DIAPHRAGM REQUIRES REPLACEMENT OR A REPAIR.   REPAIRED DIAPHRAGM IAW MHIRJ REO 690-53-41-514 REV -- DATED 2025-02-17
